Alert archive / Alabama / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 25, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Feb 6, 2020, 9:14 AM CST for Butler County, Crenshaw County, Alabama. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 6, 2020, 9:14 AM CST (15:14 UTC)
- Expired
- Feb 6, 2020, 10:00 AM CST
- In force
- 46 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Butler County, AL, Crenshaw County, AL
The radar
The Maxwell AFB radar (KMXX), 98 km from the middle of the area, began a volume at 15:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 6, 3:27 AM CST | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 3.2 hours before the alert went out and 249 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 732 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 514 m above ground
- 0-6 km bulk shear
- 74 kt
- 0-1 km storm-relative helicity
- 297 m²/s²
- 0-3 km storm-relative helicity
- 391 m²/s²
- Significant tornado parameter
- 1.7
- Supercell composite
- 5.3
The text
As transmitted.
277
WUUS54 KMOB 061514
SVRMOB
ALC013-041-061600-
/O.NEW.KMOB.SV.W.0025.200206T1514Z-200206T1600Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
914 AM CST Thu Feb 6 2020
The National Weather Service in Mobile has issued a
* Severe Thunderstorm Warning for...
Central Butler County in south central Alabama...
Northern Crenshaw County in south central Alabama...
* Until 1000 AM CST.
* At 914 AM CST, a severe thunderstorm was located 5 miles northeast
of Georgiana, or 9 miles southwest of Greenville, moving northeast
at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Greenville, Georgiana and Highland Home.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until noon CST for south central
Alabama.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3162 8670 3163 8680 3172 8682 3196 8663
3196 8641 3203 8641 3204 8640 3204 8641
3205 8640 3205 8630 3197 8630 3196 8619
TIME...MOT...LOC 1514Z 225DEG 49KT 3171 8670
HAIL...<.75IN
WIND...60MPH
$$3 follow-up statements
298
WWUS54 KMOB 061526
SVSMOB
Severe Weather Statement
National Weather Service Mobile AL
926 AM CST Thu Feb 6 2020
ALC013-041-061600-
/O.CON.KMOB.SV.W.0025.000000T0000Z-200206T1600Z/
Butler AL-Crenshaw AL-
926 AM CST Thu Feb 6 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 AM CST
FOR NORTHEASTERN BUTLER AND NORTHERN CRENSHAW COUNTIES...
At 926 AM CST, a severe thunderstorm was located 4 miles east of
Greenville, moving northeast at 60 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Greenville and Highland Home.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until noon CST for south central
Alabama.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3173 8654 3173 8666 3181 8671 3196 8659
3196 8641 3203 8641 3204 8640 3204 8641
3205 8640 3205 8630 3197 8630 3196 8619
TIME...MOT...LOC 1526Z 224DEG 50KT 3184 8653
HAIL...<.75IN
WIND...60MPH
$$833
WWUS54 KMOB 061535
SVSMOB
Severe Weather Statement
National Weather Service Mobile AL
935 AM CST Thu Feb 6 2020
ALC013-061545-
/O.CAN.KMOB.SV.W.0025.000000T0000Z-200206T1600Z/
Butler AL-
935 AM CST Thu Feb 6 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BUTLER COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until noon CST for south central
Alabama.
LAT...LON 3196 8619 3179 8644 3183 8645 3184 8644
3186 8645 3196 8645 3196 8641 3197 8640
3203 8641 3204 8640 3204 8641 3205 8640
3205 8630 3197 8630
TIME...MOT...LOC 1535Z 225DEG 49KT 3193 8642
$$
ALC041-061600-
/O.CON.KMOB.SV.W.0025.000000T0000Z-200206T1600Z/
Crenshaw AL-
935 AM CST Thu Feb 6 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 AM CST
FOR NORTHERN CRENSHAW COUNTY...
At 935 AM CST, a severe thunderstorm was located 5 miles southeast of
Logan, or 9 miles southeast of Fort Deposit, moving northeast at 55
mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Highland Home.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until noon CST for south central
Alabama.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3196 8619 3179 8644 3183 8645 3184 8644
3186 8645 3196 8645 3196 8641 3197 8640
3203 8641 3204 8640 3204 8641 3205 8640
3205 8630 3197 8630
TIME...MOT...LOC 1535Z 225DEG 49KT 3193 8642
HAIL...<.75IN
WIND...60MPH
$$302
WWUS54 KMOB 061558
SVSMOB
Severe Weather Statement
National Weather Service Mobile AL
958 AM CST Thu Feb 6 2020
ALC041-061608-
/O.EXP.KMOB.SV.W.0025.000000T0000Z-200206T1600Z/
Crenshaw AL-
958 AM CST Thu Feb 6 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN CRENSHAW COUNTY WILL
EXPIRE AT 1000 AM CST...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.
A Tornado Watch remains in effect until noon CST for south central
Alabama.
LAT...LON 3196 8619 3179 8644 3183 8645 3184 8644
3186 8645 3196 8645 3196 8641 3197 8640
3203 8641 3204 8640 3204 8641 3205 8640
3205 8630 3197 8630
TIME...MOT...LOC 1558Z 225DEG 49KT 3215 8616
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 6, 5:42 AM CST, 3 hours 32 minutes earlier.
Area forecast discussion, Feb 6, 5:42 AM CST, 3 hours 32 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
542 AM CST Thu Feb 6 2020
.NEAR TERM UPDATE /Now Through Thursday night/...Little changes in
the near term from a few hours ago. Our little period of quieter
weather will quickly end over the next couple hours as strong
synoptic ascent overspreads the area. A stout low level jet is
expected to also develop during the morning hours, especially
south and east of I-65. Recent radar trends show a plethora of
discrete to semi-discrete elevated convection on the cold side of
the surface cold front currently located along the I-59 corridor
in southeastern Mississippi. Latest high res-guidance would
suggest these storms to move into the warm sector this morning and
will likely grow upscale with the strong ascent coupled with
rather uniform southwesterly shear.
A likely Quasi-linear convective system will develop an surge
east along the front. It is interesting to note that some hail
has been noted to our west in the storms behind the front. The
presence of hail would lead to believe a solid punch of dry air is
entering the mid-levels on the nose of the jet. If this drier air
overspreads the warm sector, we could expect mid-level lapse
rates to steepen and as a result the damaging wind threat would
increase. We will have to monitor this as we go into the morning
hours. SPC has highlighted the potential for damaging winds by
expanding the day 1 enhanced risk west towards the I-65 corridor.
Veered southwesterly surface winds will likely keep the tornado
threat lower; however, a tornado cannot be ruled out with any
embedded rotating storms or discrete to semi-discrete convection
ahead of the line.
The only significant change made to the near term is I moved the
rain out a little quicker than expected as the QLCS will likely
surge eastward. A few showers and low clouds will persist into the
evening with wrap around moisture. BB/03
&&
.AVIATION...
12Z issuance...A mix of low end mvfr and high end IFR across the
area ahead of an approaching front. Showers and thunderstorms will
continue to develop ahead of the front and push east throughout
the morning. Visibilities will be reduced to IFR in and around
any storms. Winds will be strong out of the south-southwest around
15 knots with gusts to 25 to 30 knots. Low level windshear of 30
to 35 knots at 2000 feet out of the southwest will move east with
the front. Behind the front, wind will quickly turn out of the
west-northwest at around 10 to 15 knots. Rain will clear before
ceilings rise by the evening. BB/03
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Flash Flood Watch through this afternoon for ALZ052>060-261>266.
Wind Advisory until 10 AM CST this morning for ALZ055>060-
261>266.
High Rip Current Risk through Friday evening for ALZ265-266.
High Surf Advisory until 6 AM CST Friday for ALZ265-266.
FL...Flash Flood Watch through this afternoon for FLZ201>206.
Wind Advisory until 10 AM CST this morning for FLZ201>206.
High Rip Current Risk through Friday evening for FLZ202-204-206.
High Surf Advisory until 6 AM CST Friday for FLZ202-204-206.
MS...Flash Flood Watch through this afternoon for MSZ078-079.
GM...Small Craft Advisory until 3 PM CST this afternoon for GMZ650-
655-670-675.
Gale Warning from 3 PM this afternoon to 6 AM CST Friday for
GMZ650-655-670-675.
Dense Fog Advisory until 9 AM CST this morning for GMZ630>636.
Small Craft Advisory until 6 AM CST Friday for GMZ630>636.
&&
This product is also available on the web at:
http://weather.gov/mobHazardous weather outlook, Feb 6, 4:25 AM CST, 4 hours 49 minutes before
Hazardous Weather Outlook National Weather Service Mobile AL 425 AM CST Thu Feb 6 2020 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-071030- Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw- Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central- Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland- Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal- Okaloosa Inland-Okaloosa Coastal-Wayne-Perry-Greene-Stone-George- 425 AM CST Thu Feb 6 2020 This Hazardous Weather Outlook is for portions of south central Alabama...southwest Alabama...northwest Florida and southeast Mississippi. .DAY ONE...Today and Tonight A Wind Advisory is in effect for portions of southwest Alabama, south central Alabama, the western Florida panhandle. A High Rip Current Risk is in effect for coastal portions of Alabama and the western Florida panhandle. A Flash Flood Watch is in effect for portions of southeast Mississippi, portions of southwest Alabama, south central Alabama, the western Florida panhandle. A High Surf Advisory is in effect for coastal portions of Alabama and the western Florida panhandle. Heavy rainfall is possible Thursday, with several rounds of training showers and thunderstorms expected to bring an additional amounts of 2 to 4 inches area-wide, with local amounts of 6 inches or more possible. Severe storms with damaging winds are also expected, along with the potential for tornadoes, through Thursday morning. The best area for severe weather will be east of I-65. .DAYS TWO THROUGH SEVEN...Friday through Wednesday A High Rip Current Risk is in effect for coastal portions of Alabama and the western Florida panhandle until 12:00 AM CST Saturday. A High Surf Advisory is in effect for coastal portions of Alabama and the western Florida panhandle until 6:00 AM CST Friday. .SPOTTER INFORMATION STATEMENT... Please go to weather.gov/mob for additional information. Activation of SkyWarn severe spotter networks may be required through Thursday. GMZ630>636-650-655-670-675-071030- Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 425 AM CST Thu Feb 6 2020 This Hazardous Weather Outlook is for portions of the coastal waters of Alabama and northwest Florida. .DAY ONE...Today and Tonight A Dense Fog Advisory is in effect for Mobile Bay, Mississippi Sound and western Florida bay waters. A Small Craft Advisory is in effect for Mobile Bay, Mississippi Sound and western Florida bay waters. A Small Craft Advisory is in effect for the Alabama and western Florida waters out 60 nm. A Gale Warning is in effect for the Alabama and western Florida waters out 60 nm beginning 3:00 PM CST Thursday. .DAYS TWO THROUGH SEVEN...Friday through Wednesday A Small Craft Advisory is in effect for Mobile Bay, Mississippi Sound and western Florida bay waters until 6:00 AM CST Friday. A Gale Warning is in effect for the Alabama and western Florida waters out 60 nm beginning 3:00 PM CST Thursday until 6:00 AM CST Friday.
In the hours before
Special weather statement, Feb 6, 3:26 AM CST, 5 hours 48 minutes before
Special Weather Statement
National Weather Service Mobile AL
326 AM CST Thu Feb 6 2020
ALZ052>054-061015-
Wilcox AL-Clarke AL-Washington AL-
326 AM CST Thu Feb 6 2020
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...NORTH
CENTRAL WASHINGTON...NORTHERN CLARKE AND SOUTHWESTERN WILCOX COUNTIES
UNTIL 415 AM CST...
At 326 AM CST, the strong thunderstorm was located 6 miles north of
Saint Stephens, or 13 miles northwest of Jackson, moving northeast at
50 mph.
Wind gusts of 45 to 55 mph will be possible with this storm. Weak
rotation is also indicated with this storm.
Locations impacted include...
Thomasville, Pine Hill, Fulton and Yellow Bluff.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Tornado Watch remains in effect until 500 AM CST for south central
and southwestern Alabama.
LAT...LON 3197 8744 3155 8806 3164 8817 3170 8813
3170 8809 3174 8810 3199 8791 3199 8767
3200 8766 3200 8763 3202 8762
TIME...MOT...LOC 0926Z 224DEG 45KT 3164 8808Special weather statement, Feb 6, 4:39 AM CST, 4 hours 35 minutes before
Special Weather Statement
National Weather Service Mobile AL
439 AM CST Thu Feb 6 2020
ALZ051>053-MSZ067-075-076-061130-
Clarke AL-Choctaw AL-Washington AL-Perry MS-Greene MS-Wayne MS-
439 AM CST Thu Feb 6 2020
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...CHOCTAW...NORTHWESTERN WASHINGTON...NORTHWESTERN CLARKE...
NORTHEASTERN PERRY...WAYNE AND NORTHERN GREENE COUNTIES UNTIL 530 AM
CST...
At 439 AM CST, the strong thunderstorms were located along a line
extending from near Crandall to near Waynesboro to 3 miles south of
Richton, and moving east at 55 mph.
Half inch hail and wind gusts of 40 to 50 mph will be possible with
these storms.
Locations impacted include...
Waynesboro, Butler, Chatom, Richton, Clara, Millry, State Line,
Buckatunna, Silas, Fruitdale, Coffeeville, Gilbertown and Toxey.
A Tornado Watch remains in effect until 500 AM CST for southwestern
Alabama...and southeastern Mississippi.
LAT...LON 3214 8804 3211 8805 3209 8804 3206 8807
3207 8810 3206 8812 3202 8812 3199 8810
3201 8809 3199 8807 3199 8790 3188 8792
3127 8837 3127 8900 3185 8869 3190 8847
3208 8845 3216 8802
TIME...MOT...LOC 1039Z 252DEG 50KT 3200 8856 3169 8862 3130 8893Special weather statement, Feb 6, 5:03 AM CST, 4 hours 11 minutes before
Special Weather Statement
National Weather Service Mobile AL
503 AM CST Thu Feb 6 2020
ALZ052-261-MSZ075-076-078-079-061145-
Washington AL-Mobile Inland AL-Stone MS-Perry MS-Greene MS-George MS-
503 AM CST Thu Feb 6 2020
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...NORTHWESTERN MOBILE...SOUTHWESTERN WASHINGTON...GEORGE...
PERRY...GREENE AND STONE COUNTIES UNTIL 545 AM CST...
At 503 AM CST, the strong thunderstorms were located along a line
extending from 5 miles southeast of Richton to 5 miles west of
Saucier, and moving northeast at 70 mph.
Half inch hail and wind gusts of 40 to 50 mph will be possible with
these storms.
Locations impacted include...
Wiggins, Lucedale, Leakesville, Perkinston, McHenry, Beaumont, New
Augusta and McLain.
A Tornado Watch remains in effect until 800 AM CST for southwestern
Alabama...and southeastern Mississippi.
LAT...LON 3075 8934 3091 8925 3091 8914 3109 8915
3129 8903 3130 8832 3074 8853 3073 8888
3068 8889 3068 8924 3065 8925 3065 8934
TIME...MOT...LOC 1103Z 239DEG 61KT 3131 8885 3064 8923Local storm report, Feb 6, 8:00 AM CST, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
800 AM CST THU FEB 6 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 AM TSTM WND DMG TALLAHATTA SPRINGS 31.91N 87.87W
02/06/2020 CLARKE AL EMERGENCY MNGR
ROOF DAMAGE TO A HOME ON TALLAHATTA SPRINGS
RD NEAR HUGGINS RD.
&&
JFBSpecial weather statement, Feb 6, 9:10 AM CST, 4 minutes before
Special Weather Statement
National Weather Service Mobile AL
910 AM CST Thu Feb 6 2020
ALZ057-058-061600-
Butler AL-Crenshaw AL-
910 AM CST Thu Feb 6 2020
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...BUTLER
AND NORTHERN CRENSHAW COUNTIES UNTIL 1000 AM CST...
At 910 AM CST, the strong thunderstorm was located near Georgiana, or
12 miles southwest of Greenville, moving northeast at 55 mph.
Half inch hail and wind gusts of 40 to 50 mph will be possible with
this storm.
Locations impacted include...
Greenville, Georgiana, McKenzie and Highland Home.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Tornado Watch remains in effect until noon CST for south central
Alabama.
LAT...LON 3152 8671 3153 8684 3155 8687 3164 8691
3172 8690 3196 8673 3196 8641 3204 8640
3205 8640 3205 8630 3197 8630 3196 8619
TIME...MOT...LOC 1510Z 224DEG 48KT 3168 8674The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 5, 6:02 PM CST | Special Weather Statement | MOB | Clarke | 28 min |
| Feb 5, 6:16 PM CST | Special Weather Statement | MOB | Wilcox | 29 min |
| Feb 5, 6:33 PM CST | Severe Thunderstorm Warning | MOB | Wilcox | 27 min |
| Feb 6, 12:00 AM CST | Special Weather Statement | MOB | Crenshaw | 45 min |
| Feb 6, 12:42 AM CST | Tornado Warning | MOB | Crenshaw | 12 min |
| Feb 6, 1:07 AM CST | Severe Thunderstorm Warning | MOB | Choctaw | 38 min |
| Feb 6, 1:56 AM CST | Areal Flood Advisory | MOB | Choctaw | 3 hr |
| Feb 6, 2:35 AM CST | Flash Flood Warning | MOB | Choctaw | 6 hr |
| Feb 6, 2:35 AM CST | Severe Thunderstorm Warning | MOB | Wilcox | 9 min |
| Feb 6, 3:26 AM CST | Special Weather Statement | MOB | Clarke | 49 min |
| Feb 6, 3:43 AM CST | Severe Thunderstorm Warning | MOB | Clarke, Wilcox | 47 min |
| Feb 6, 3:50 AM CST | Tornado Warning | MOB | Clarke, Wilcox | 40 min |
| Feb 6, 4:39 AM CST | Special Weather Statement | MOB | Choctaw | 51 min |
| Feb 6, 8:53 AM CST | Special Marine Warning | MOB | 67 min | |
| Feb 6, 9:10 AM CST | Special Weather Statement | MOB | Butler | 50 min |
| Feb 6, 9:53 AM CST | Special Marine Warning | MOB | 67 min | |
| Feb 6, 10:33 AM CST | Wind Advisory | MOB | Butler, Conecuh, Covington, Crenshaw, Escambia, Monroe | 87 min |
| Feb 6, 10:55 AM CST | Special Marine Warning | MOB | 65 min | |
| Feb 6, 11:52 AM CST | Special Marine Warning | MOB | 53 min | |
| Feb 6, 11:53 AM CST | Special Marine Warning | MOB | 37 min | |
| Feb 6, 11:57 AM CST | Small Craft Advisory | MOB | 27 hr | |
| Feb 6, 12:06 PM CST | Wind Advisory | MOB | Baldwin, Mobile | 18 hr |
Nearby
Severe Thunderstorm Warnings in Alabama, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.